# SDR UPS404392

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR-C CHECK, MAINTENANCE FOUND FRAME CRACKED ON TOP OF BSTA 1640 NEAR STR 29 (JUST ABOVE STRINGER CLIP).  CRACK IN FRAME AT BSTA 1640 NEAR STR 29 RT, REPAIRED PER SRM 51-40-03, FIG 7.
